MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 3.0T

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 3.0T
Model Number INGENIA 3.0T R5 BASED
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.
 
Event or Problem Description
It was reported that the system arrived on site for installation with the incorrect lifting bolts attached.These incorrect lifting bolts were rated for a 1.5t system but not for a 3.0t system.There was no harm as a result of this event.If this issue were to recur and inadequately rated lifting bolts were used during an installation and would fail, there would be potential for serious injury or death.Therefore, this event is determined to be reportable.A follow up report will be submitted after the investigation has been completed.
 
Additional Manufacturer Narrative
The issue concerns the use of inadequately rated lifting lugs.This issue was discovered end of 2019 and subsequently fixed for initial systems.The complaint at hand concerns the same issue, but not on an initial system but on a refurbished system.The root cause is that the solution defined for initial systems was not properly deployed to other use cases, including refurbished systems.An indepth investigation was also perfomed together with the supplier of the bolts to determine if there was a risk associated with the use of the incorrect lugs of which the following is the conclusion: review of lifting lug test rud m20 starpoint (ref-3) indicated that the lug is safe to use for use on mr products and it meets all the applicable regulatory standards and requirements.

Brand Name
INGENIA 3.0T
Common Device Name
INGENIA 3.0T
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL  5656AE
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL   5656AE
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16549201
Report Number3003768277-2023-01611
Device Sequence Number5993470
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public884838055339
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINGENIA 3.0T R5 BASED
Device Catalogue Number781342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown